# SDR EISA20000126

- Difficulty date: August 16, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,215 hours, 44,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AD600W
- Condition: Loose
- Location: Nr 3 Strut
- Component: 13th Stage Valve, Boeing
- Component part number: 616530
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED ON CLIMB WITH CLIMBING EPR, RETARD THROTTLE LIGHT GOES OUT.  REPOSITIONED 13TH STAGE DUCT CLAMP, ENGINE OPS CHECK GOOD M/M 36-20.  NO DEFECTS NOTED.
